The Michigan Mathematical Journal

A linear bound for Frobenius powers and an inclusion bound for tight closure

Holger Brenner

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 53, Issue 3 (2005), 585-596.

Dates
First available in Project Euclid: 6 December 2005

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1133894168

Digital Object Identifier
doi:10.1307/mmj/1133894168

Mathematical Reviews number (MathSciNet)
MR2207210

Zentralblatt MATH identifier
1113.13003

Subjects
Primary: 13A35: Characteristic p methods (Frobenius endomorphism) and reduction to characteristic p; tight closure [See also 13B22]
Secondary: 13D02: Syzygies, resolutions, complexes 14J60: Vector bundles on surfaces and higher-dimensional varieties, and their moduli [See also 14D20, 14F05, 32Lxx]

Citation

Brenner, Holger. A linear bound for Frobenius powers and an inclusion bound for tight closure. Michigan Math. J. 53 (2005), no. 3, 585--596. doi:10.1307/mmj/1133894168. https://projecteuclid.org/euclid.mmj/1133894168


Export citation